# SDR USAA951122

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807396
- Condition: Corrosion
- Location: Bs 953-996
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK, VISUAL INSPECTION FOUND 2 INCH BY 42 INCH CORRODED AREA, STA 953 - STA 996, LBL 54 (LEFT AFT CABIN DOOR) ON Z-ANGLE.  REPLACED Z-ANGLE.  REPAIRED PER SRM 51-10-02.  LEVEL 1 CORROSION.  CORROSION TASK NR C53-107-02.  (X)
